...k-rectifiable sets.

Gabriele Anzellotti; Raul Serapioni

Journal für die reine und angewandte Mathematik (1994)

  • Volume: 453, page 1-20
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Anzellotti, Gabriele, and Serapioni, Raul. "...k-rectifiable sets.." Journal für die reine und angewandte Mathematik 453 (1994): 1-20. <http://eudml.org/doc/153636>.

author = {Anzellotti, Gabriele, Serapioni, Raul},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {geometric measure theory; approximate tangent paraboloids},
pages = {1-20},
title = {...k-rectifiable sets.},
url = {http://eudml.org/doc/153636},
volume = {453},
year = {1994},

AU - Anzellotti, Gabriele
AU - Serapioni, Raul
TI - ...k-rectifiable sets.
JO - Journal für die reine und angewandte Mathematik
PY - 1994
VL - 453
SP - 1
EP - 20
KW - geometric measure theory; approximate tangent paraboloids
UR - http://eudml.org/doc/153636
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.